MathSciNet Relay Station
MathSciNet bibliographic data
MR2240175 35J60 (35A30 35J25)
Porretta, Alessio; Véron, Laurent Symmetry of large solutions of nonlinear elliptic equations in a ball. J. Funct. Anal. 236 (2006), no. 2, 581–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement